MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CTB-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number ZB346
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device number, and no non-conformance's were identified.
 
Event or Problem Description
It was reported that a patient underwent a caesarean section procedure on (b)(6) 2019 and suture was used.The suture was broken during continuous suturing on the fascia.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device evaluation summary: it was received for analysis an unopened sample of product code zb346, lot mj5293.The complaint sample was not received for evaluation.During the visual inspection of the sample, no defects were found on the package.The sample was opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problem and examined along of the strand and no defects, damaged or suture breakage were observed.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the representative sample, no performance breakage suture was found and the tested sample met the finished goods requirements.

Brand Name
PDSII VIO 36IN 0 S/A CTB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8970557
Report Number2210968-2019-86657
Device Sequence Number2559401
Product Code NEW
UDI-Device Identifier10705031062047
UDI-Public10705031062047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberZB346
Device Lot NumberMJ5293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date09/06/2019
Supplement Report FDA Received Date10/10/2019
Patient Sequence Number1